Cyclic Block Designs With Block Size 3

Marlene J. Colbourn, Charles J. Colbourn

Research output: Contribution to journalArticlepeer-review

49 Scopus citations


We prove that the necessary conditions for the existence of cyclic block designs with block size 3 are sufficient with two exceptions.

Original languageEnglish (US)
Pages (from-to)21-26
Number of pages6
JournalEuropean Journal of Combinatorics
Issue number1
StatePublished - 1981
Externally publishedYes

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Cyclic Block Designs With Block Size 3'. Together they form a unique fingerprint.

Cite this